RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 1, Number 6  


On asymptotically equivalent linear differential systems
Yu. S. Bogdanov
707
On integral perturbations in differential equations with high frequency oscillations of the solutions
A. B. Vasil'eva
717
Elementary solutions of certain Painlevé equations
N. A. Lukashevich
731
On the existence and uniqueness of a limiting cycle for many-dimensional autonomous systems
V. V. Korolev
736
Integral curves of a generalized homogeneous differential equation of the first order
A. M. Tezin
742
On a periodic boundary value problem for a linear differential equation of the fourth order
A. M. Kolobov
758
Remarks on the realization of integral curves for equations of the type $\dot x=f(t,x,x(t- \tau ))$ on certain two-dimensional manifolds
V. R. Petukhov
764
On a certain class of integro-differential equations
È. I. Grudo
767
On the difference between the method of series expansion with respect to a parameter and that of successive approximations for the solution of nonlinear integral equations
B. A. Bel'tyukov
773
Present day problems of the theory of boundary value problems for analytic functions and of singular integral equations
F. D. Gakhov
786
On the smoothness of thermal potentials
L. I. Kamynin
799
Über eine Aufgabe der Wärmeausbreitung in einem rotierenden Zylinder
R. S. Minasyan
840
Библиография журнальных статей
A. R. Shakun
847
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020